Institut de Mathématiques de Luminy

BIBLIOGRAPHIE - Frédéric EDOUKOU

Année
Publications
Files &
Ref.IML
2009 Edoukou Frédéric A. B.
Codes defined by forms of degree 2 on non-degenerate Hermitian varieties in P4(Fq).
Designs, Codes and Cryptography, Vol. 50, N.1, 135--146, janvier 2009.
springerlink
2008 Edoukou Frédéric A. B.
Codes defined by forms of degree 2 on quadric surfaces.
IEEE Transactions on Information Theory, Volume 54, Issue 2, 860 - 864, 2008.
IEEE
2007 Edoukou Frédéric A. B.
Codes defined by forms of degree 2 on Hermitian surfaces and Sørensen's conjecture.
Finite Fields Appl. 13, no. 3, 616--627, 2007.
Science
Direct

 

 

 

 

 

 

 

 

 



Last update : january 16, 2009, EL.